Aug 20, 2003
iamrecently tested positive . mycd4 is413 .my vl is 130000.
my doctor put me on meds .
iam from india and canot discuss my problem with many many .
istopped smoking and doing daily morning walk also .
iam using the meds i will live next ten years with out
side effects and other problems . doctor please
Response from Dr. Henry
If you are faithfully taking at least 3 HIV medications and had a starting CD4 count of > 400 I would be optimistic that you can remain health for many years (possibly >> 10). If you are not having much in the way of side effects on the medications now that is a good sign. KH
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Is Sore Throat A Symptom Of Acute HIV Infection?
- Tingling In Feet Could I Have Acute HIV Infection
- How Do You Know If You Have Coated Tongue?
- Sex With A Prostitute Do I Need To Get Tested For HIV
- Fever After Sex With Hooker Worried I Have HIV
- Itchy Rash After Touching Urine Sign Of HIV AIDS
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.